# SDR SWIA200110157

- Difficulty date: September 3, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 21,537 hours, 28,613 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN WYS DUE TO LEFT ENGINE SURGE +/- 45 PERCENT.  PERFORMED ENGINE RUNS.  DEFERRED LEFT EEC.RAN LEFT ENGINE TO TAKEOFF POWER WITH NO FLUCTUATIONS NOTED.  ALL CHECKS GOOD AT THIS TIME.
